# SDR SWAA2024100744965

- Difficulty date: October 4, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 59,938 hours, 36,232 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STABILIZER-TO-BODY UPPER FRONT SPAR SLIDING SEAL CRACKED<[01] REMOVED AND REPLACED RH UPPER FRONT SPAR SLIDING SEAL PER AMM 53-31-31.
